# SDR 95ZZZX6334

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38V
- Make and model: Beech B200
- Aircraft serial: BB1412
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Part number: 939155
- Condition: Screws Failed
- Location: Hydraulic Pack
- Part time: 1,955 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

IN-FLIGHT LOSS OF HYDRAULIC FLUID.  LANDING GEAR EXTENDED DUE TO LOSS OF FLUID.  AIRCRAFT DIVERTED FOR LANDING.  INSPECTION REVEALED SOLENOID VALVE LOCATED ON HYDRAULIC POWER PACK HAD LOOSE CAP.  OF THE SIX SCREWS, ONE WAS BROKEN, TWO MISSING, AND THREE LOOSE.  THERE IS NO LOCKING DEVISES USED ON ANY SCREWS IN THIS VALVE.  SUBMITTER SUGGESTS SCREWS WTH SAFETY WIRE OR LOCKWASHERS BE INSTALLED TO PREVENT THIS FROM HAPPENING AGAIN.
